# SDR DALA2017080406003

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 43,707 hours, 29,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR FRAME ON FWD SECTION RT & LT SIDES FRAME 47 AT THE NLG WHEEL WELL AREA.  THE DOOR FRAME WAS REPAIRED IAW SRM 53-10-14, FIG 201-R2.   HFEC INSPECTION WAS ACCOMPLISHED IAW NDT SPM 06-10-06-10-01.  NO CRACKS WERE FOUND AROUND CUT OUT.
